BibTeX record journals/toc/ChekuriKS06

download as .bib file

@article{DBLP:journals/toc/ChekuriKS06,
  author    = {Chandra Chekuri and
               Sanjeev Khanna and
               F. Bruce Shepherd},
  title     = {An O(sqrt(n)) Approximation and Integrality Gap for Disjoint Paths
               and Unsplittable Flow},
  journal   = {Theory of Computing},
  volume    = {2},
  number    = {7},
  pages     = {137--146},
  year      = {2006},
  url       = {http://dx.doi.org/10.4086/toc.2006.v002a007},
  doi       = {10.4086/toc.2006.v002a007},
  timestamp = {Sat, 11 Apr 2015 19:43:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toc/ChekuriKS06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}